# SDR FDEA202107201818

- Difficulty date: July 20, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 61,095 hours, 28,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R532H1542200
- Condition: Gouged
- Location: Frms 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR60-FR61 Y1456 SEAT TRACK FOUND GOUGE MARKS REPAIRED THE MAIN DECK FR60-FR61 Y1456 SEAT TRACK PER A300-600 SRM53-10-16-201   FIG.208 SHEET 1 . THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM 6-2-100
